MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 02-020-11-0320
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Scar Tissue (2060); Discomfort (2330); Joint Laxity (4526); Implant Pain (4561); Crepitus (4893)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: pending evaluation.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness [overweight, previous knee procedures], unique anatomy, or other condition that impacts the performance of the device.Concomitant medical products: concomitant device(s): tibial insert 02-022-35-2009, tibial tray 02-022-45-2020, patella component 200-02-35.Additional product: cmnt simplex gent 6195-1-010.
 
Event or Problem Description
It was reported via exactech clinical study that the 51-year-old overweight caucasian female patient experienced ¿instability¿ total right knee arthroplasty.The date of event onset is on (b)(6) 2021.The patient is doing extremely well however the mechanical nature of her pain which previously consists of crepitus over her right knee is very excruciating and she would like to proceed with an alternative option; reluctant to proceed with a corticosteroid injection to the risk for infection and have instead offer her the opportunity for intra-articular arthroscopy to debride any scar tissue which may be present and causing a painful sensation.She has agreed to proceed accordingly.Action taken; right knee arthroscopy and debridement.The patients last known outcome is resolved on (b)(6) 2021.No additional information.
 
Additional Manufacturer Narrative
"(h3) pending evaluation" entered in the additional mfg narrative of the initial report was entered in error.No device return expected.

Brand Name
TRULIANT KNEE COMPONENTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16008245
Report Number1038671-2022-01609
Device Sequence Number6656133
Product Code JWH
UDI-Device Identifier10885862314529
UDI-Public10885862314529
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-020-11-0320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer01/11/2023
05/14/2026
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date01/11/2023
06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient Weight78 KG
Patient RaceWhite